On stability of delay equations with positive and negative coefficients with applications

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We obtain new explicit exponential stability conditions for linear scalar equations with positive and negative delayed terms m l x (t) + X ak(t)x(hk(t)) − X bk(t)x(gk(t)) = 0 k=1 k=1 and its modifications, and apply them to investigate local stability of Mackey–Glass type models x (t) = r(t) β 1 + x(x g n ((t g)) (t)) − γx(h(t)) and x (t) = r(t) β 1 + x x (g n ((t h)) (t)) − γx(t).

Original languageEnglish
Pages (from-to)157-189
Number of pages33
JournalZeitschrift fur Analysis und ihre Anwendung
Volume38
Issue number2
DOIs
StatePublished - 1 Jan 2019

Keywords

  • Exponential stability
  • Local stability
  • Mackey–Glass equation
  • Positive and negative coefficients
  • Solution estimates
  • Variable and distributed delays

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On stability of delay equations with positive and negative coefficients with applications'. Together they form a unique fingerprint.

Cite this